Pfizer first vaccine dose & migraine?
April 22, 2021 12:41 PM Subscribe
I am 42 and got the first Pfizer vaccine dose on 4/12. I was fine for 4 days, then on 4/17 I got a migraine during the night. The next day the migraine recurred with vomiting, chills, and a fever. I then felt better, but two days this week I have gotten a migraine when I have gone to work. I usually have about one migraine a month around my period, but this is the wrong time for that. My migraines usually don't recur for multiple days in a row- the only time this has happened before is with severe food poisoning. I have been taking ibuprofen and Tylenol, as well as my regular allergy med and Lexapro, and a dose of Nyquil at night. I'm getting scared that I don't know how much longer this is going to last, and I'm worried about my second vaccine. (I will be getting the 2nd vaccine unless my doctor says not to.) I guess I'm worried that the vaccine has really messed up my migraine equilibrium somehow. Has this happened to you? Did it get better? Or have you seen this in others? Is there anything I can do to prevent this from happening with the 2nd dose? I'm aware that I'm having a lot of feelings about the pandemic, resuming normal life, and grieving my cat's unexpected death. I also feel very guilty about missing work - the library I work at has just reopened to the public and things are stressful. Thank you for any suggestions.